Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Can I take Prozac to help with effexor withdrawals? Have had headaches and flu. Why?

Can I take Prozac to help w/effexor withdrawls? I have been on 75 mg of effexor for 7 months and am going off due to effexor interacting with my migraine headache meds. I am very nauseas, have terrible headaches (not migraine) and feel like I have the flu . I ve been down for 5 days since I started the taper...and I have only tapered 10% (to 68.5) at this point. I have a long ways to go and I can t continue for weeks feeling how I am feeling.
Asked On : Sun, 6 May 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I can understand this if you have tapered the dose then no need to worry about this and not even need to take any medicine for this because this does not seems any withdrawal syndrome hope this information helps you have a nice day.
Answered: Thu, 10 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor